# SDR UPS805397

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longerons
- Condition: Cracked
- Location: Fs 260-270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED, LONGERONS CRACKED 35L, F.S. 260-270.  REPLACED LONGERON SECTION F.S. 250-310 PER SRM 51-1-20D.
